Sometimes when I take my Adderall my tongue swells and it rubs on my teeth a lot. The next couple days it will be extremely sorry and even hard to eat. I don't have any other issues like swollen throat or anything like that, so I'm not worried about an allergy. Just wondering if it happens to others?
I take Adderall (30mg daily) and have not experienced a side-effect like that. If you're experiencing difficulty eating, you might want to speak to your prescribing physician. If Adderall is causing a problem, there are other ADHD meds that might not present that symptom. You've taken the first step by addressing this problem to our support group, instead of suffering in silence. My suggestion is to now take the second step: call your doctor. Feel better!
Oh no! This does not happen to me. Sounds like an allergic reaction. I would contact your Dr asap and report side effects. Good luck to you!
Yes. I recently started taking 2x20 mg xl. It’s not an allergic reaction, just feels like my tongue is too big for my mouth, and it’s pretty constant. Googling this led me to wonder if it’s dehydration or nutrient deficiency. I haven’t noticed my diet change all that much, although forgetting to eat/drink sometimes could be a factor.
I believe it is allergic, I’ve taken adderall a number of times and this has always happened to me. So far I’m aware it doesn’t have anything to do with my hydration, food/Diet, it doesn’t have to do abuse of the drug. It’s rare to find people with the same problem, I’ve been trying to find the substance that causes the swelling but no luck so far.
Yes. It’s because your sucking your tongue. And it’s rubbing against your teeth. It sucks. It hurts. The only way to stop is catch yourself doing it
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.